Alert archive / Arizona / Red Flag Warnings in 2013
Red Flag Warning 8, NWS Las Vegas, NV
NWS Las Vegas, NV issued this red flag warning at May 22, 2013, 2:40 PM MST for Mohave County, Arizona. It took effect at May 23, 2013, 10:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 22, 2013, 2:40 PM MST (21:40 UTC)
- In effect from
- May 23, 2013, 10:00 AM MST
- Expired
- May 23, 2013, 8:00 PM MST
- In force
- 10 hr
- Issued by
- NWS Las Vegas, NV
County Mohave County, AZ
The radar
The Las Vegas radar (KESX), 102 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 9.7 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4119 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
274 WWUS85 KVEF 222140 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 240 PM PDT WED MAY 22 2013 .STRONG SOUTHWEST FLOW WILL PERSIST AS A LARGE AREA OF LOW PRESSURE SETS UP OVER THE PACIFIC NORTHWEST. BREEZY CONDITIONS ARE EXPECTED EACH AFTERNOON THROUGH THE COMING WEEKEND BUT TODAY LOOKS TO BE THE WINDIEST DAY. MOST AREAS WILL SEE LIGHTER WINDS ON THURSDAY BUT WINDS WILL LIKELY REACH CRITICAL LEVELS AGAIN OVER THE NORTHWEST PLATEAU AND NORTHWEST DESERTS OF ARIZONA. AZZ102-230300- /O.NEW.KVEF.FW.W.0008.130523T1700Z-130524T0300Z/ /O.CON.KVEF.FW.W.0007.000000T0000Z-130523T0300Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU- 240 PM MST WED MAY 22 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST THURSDAY. * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 102 NORTHWEST DESERTS/NORTHWEST PLATEAU. * TIMING...THIS AFTERNOON AND EARLY EVENING THEN DECREASING WITH GUSTS DROPPING BELOW 35 MPH BY 8 PM MST. WINDS WILL INCREASE AGAIN LATE THURSDAY MORNING AND CONTINUE STRONG THROUGH EARLY THURSDAY EVENING. * WIND...THROUGH THIS EVENING...SOUTH TO SOUTHWEST 20 TO 25 MPH WITH GUSTS TO 45 MPH. WINDS THURSDAY SOUTH TO SOUTHWEST 15 TO 25 WITH GUSTS AROUND 35 MPH. * HUMIDITY...LESS THAN 10 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NVZ465-230300- /O.CON.KVEF.FW.W.0007.000000T0000Z-130523T0300Z/ CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- 240 PM PDT WED MAY 22 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 465... * AFFECTED AREA...IN NEVADA...FIRE WEATHER ZONE 465 CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH. * TIMING...THIS AFTERNOON AND EARLY EVENING THEN DECREASING WITH GUSTS DROPPING BELOW 35 MPH BY 8 PM MST. * WIND...SOUTH TO SOUTHWEST 15 TO 25 MPH WITH GUSTS NEAR 40 MPH. * HUMIDITY...LESS THAN 10 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/LASVEGAS
4 follow-up statements
958 WWUS85 KVEF 230251 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 751 PM PDT WED MAY 22 2013 .WINDS WILL LIKELY REACH CRITICAL LEVELS AGAIN OVER THE NORTHWEST PLATEAU AND NORTHWEST DESERTS OF ARIZONA ON THURSDAY. AZZ102-231500- /O.EXP.KVEF.FW.W.0007.000000T0000Z-130523T0300Z/ /O.CON.KVEF.FW.W.0008.130523T1700Z-130524T0300Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU- 751 PM MST WED MAY 22 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 102 NORTHWEST DESERTS/NORTHWEST PLATEAU. * TIMING...WINDS HAD DECREASED OVER MOST OF THE AREA THIS EVENING SO THE WARNING FOR TODAY WILL BE ALLOWED TO EXPIRE. WINDS WILL INCREASE AGAIN LATE THURSDAY MORNING AND CONTINUE STRONG THROUGH EARLY THURSDAY EVENING. * WIND...SOUTH TO SOUTHWEST 15 TO 25 MPH WITH GUSTS AROUND 35 MPH. * HUMIDITY...LESS THAN 10 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ NVZ465-230400- /O.EXP.KVEF.FW.W.0007.000000T0000Z-130523T0300Z/ CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- 751 PM PDT WED MAY 22 2013 ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 465... WINDS HAD DECREASED THIS EVENING...SO THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$ MORGAN HTTP://WEATHER.GOV/LASVEGAS
853 WWUS85 KVEF 231136 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 436 AM PDT THU MAY 23 2013 .WINDS WILL LIKELY REACH CRITICAL LEVELS AGAIN OVER THE NORTHWEST PLATEAU AND NORTHWEST DESERTS OF ARIZONA TODAY. AZZ102-231730- /O.CON.KVEF.FW.W.0008.130523T1700Z-130524T0300Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU- 436 AM MST THU MAY 23 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 102 NORTHWEST DESERTS/NORTHWEST PLATEAU. * TIMING...WINDS WILL INCREASE AGAIN LATE THIS MORNING AND CONTINUE STRONG THROUGH EARLY THIS EVENING. * WIND...SOUTH TO SOUTHWEST 15 TO 25 MPH WITH GUSTS 35 TO 40 MPH. * HUMIDITY...LESS THAN 10 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/LASVEGAS
877 WWUS85 KVEF 231714 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1014 AM PDT THU MAY 23 2013 .WINDS WILL LIKELY REACH CRITICAL LEVELS AGAIN OVER THE NORTHWEST PLATEAU AND NORTHWEST DESERTS OF ARIZONA TODAY. AZZ102-240300- /O.CON.KVEF.FW.W.0008.000000T0000Z-130524T0300Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU- 1014 AM MST THU MAY 23 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 102 NORTHWEST DESERTS/NORTHWEST PLATEAU. * TIMING...WINDS WILL REMAIN STRONG THROUGH EARLY THIS EVENING. * WIND...SOUTH TO SOUTHWEST 15 TO 25 MPH WITH GUSTS 35 TO 40 MPH. * HUMIDITY...LESS THAN 10 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/LASVEGAS
202 WWUS85 KVEF 240245 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 745 PM PDT THU MAY 23 2013 AZZ102-240345- /O.EXP.KVEF.FW.W.0008.000000T0000Z-130524T0300Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU- 745 PM MST THU MAY 23 2013 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... WINDS HAD SUBSIDED OVER MOST OF THE AREA EARLY THIS EVENING. THEREFORE...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$ MORGAN HTTP://WEATHER.GOV/LASVEGAS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at May 22, 12:22 PM MST, 2 hours 18 minutes earlier.
Area forecast discussion, May 22, 12:22 PM MST, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1222 PM PDT WED MAY 22 2013
.SYNOPSIS...A LARGE AREA OF LOW PRESSURE WILL REMAIN OVER THE
PACIFIC NORTHWEST THROUGH THE COMING HOLIDAY WEEKEND WITH A DRY
SOUTHWEST FLOW OVER THE SOUTHERN GREAT BASIN AND MOJAVE DESERT. THIS
WILL LEAD TO MOSTLY CLEAR SKIES AND BREEZY CONDITIONS EACH AFTERNOON
WITH TEMPERATURES CLOSE TO NORMAL. TODAY WILL BE THE WINDIEST DAY
WITH GUSTS OVER 40 MPH EXPECTED ACROSS MUCH OF MOHAVE AND NORTHERN
SAN BERNARDINO COUNTIES.
&&
.UPDATE...WINDS HAVE KICKED IN PRETTY WELL ACROSS CLARK COUNTY A BIT
STRONGER THAN EXPECTED. I UPDATED TO INCLUDE FIRE WEATHER ZONE 465
IN THE RED FLAG WARNING VALID UNTIL 8 PM THIS EVENING.
&&
.PREV DISCUSSION...
342 AM PDT WED MAY 22 2013
.SHORT TERM...TODAY THROUGH FRIDAY NIGHT...THE PACIFIC NORTHWEST LOW
COULD BE SEEN DIGGING SLIGHTLY ON RECENT SATELLITE LOOPS AS ENERGY
DIVES INTO THE BASE OF THE SYSTEM. THIS WILL LEAD TO INCREASING
WINDS TODAY...STRONGEST OVER NORTHWEST SAN BERNARDINO AND MOHAVE
COUNTIES AS INDICATED IN THE GOING WIND ADVISORY FOR THOSE AREAS.
MINOR ADJUSTMENTS WERE MADE TO TIMING THE DECREASING TREND FOR WINDS
THIS EVENING BASED ON THE LATEST HIGH RESOLUTION MODELS AND
CONSISTENCY ACROSS NORTHERN ARIZONA. THE ADVISORY FOR NORTHWEST SAN
BERNARDINO COUNTY WAS EXTENDED UNTIL MIDNIGHT WHILE MOHAVE COUNTY
WAS TRIMMED BACK TO END AT 7 PM MST. WILL NEED TO WATCH POTENTIAL
DOWNSLOPE ENHANCEMENT FOR WINDS POSSIBLY GUSTING OVER 40 MPH IN
RED ROCK CANYON THIS EVENING BUT THE LATEST MODELS INDICATE A
MARGINAL EVENT.
BREEZY TO WINDY CONDITIONS WILL REDEVELOP THURSDAY AFTERNOON AND THE
LATEST MODEL WIND FIELDS LOOK STRONGER THAN THEY DID 24 HOURS AGO
ACROSS MUCH OF THE REGION. A VORT LOBE IS FORECAST TO SWING ACROSS
THE SOUTHERN GREAT BASIN AND SHOULD ENHANCE SPEEDS. THOUGH LESS
WIDESPREAD...MAY SEE SOME GUSTS OVER 40 MPH IN SIMILAR AREAS TO
TODAY AND WILL HAVE TO MONITOR LATER RUNS FOR A POTENTIAL EXTENSION
OF ADVISORIES INTO THURSDAY. WINDS WILL BE NOTICEABLY WEAKER FRIDAY
AS THE PACIFIC NORTHWEST LOW IS FORECAST TO LIFT NORTHWARD.
TEMPERATURES WILL DIP 3-5 DEGREES THURSDAY BUT VARIATIONS WILL ONLY
BE SLIGHTLY NOTICEABLE DURING THE PERIOD.
&&
.LONG TERM...SATURDAY THROUGH TUESDAY...BROAD TROUGH IS FORECAST TO
REMAIN OVER THE WESTERN STATES THROUGH THE WEEKEND WITH PERIODS OF
GUSTY WINDS AND TEMPERATURES CLOSE TO NORMAL. THE MODELS ARE
INDICATING A COUPLE OF PIECES OF ENERGY PUSHING INTO NORTHERN NEVADA
WHICH IS DEEPER THAN PREVIOUS RUNS. ALTHOUGH THERE IS NOT A LOT OF
MOISTURE ASSOCIATED WITH THESE SYSTEMS...DID ADD A SLIGHT CHANCE OF
SHOWERS FOR THE EXTREME NORTHERN PORTIONS OF THE CWA STARTING MONDAY
NIGHT AND CONTINUING THROUGH WEDNESDAY AS THE TROUGH REMAINS FIRMLY
IN PLACE. FOR THE SOUTHERN HALF OF THE FORECAST AREA THIS WILL
TRANSLATE INTO LOCALLY BREEZY WINDS EACH DAY. TEMPERATURES WILL
REMAIN CLOSE TO NORMAL THROUGH THE EXTENDED PERIOD. &&
.AVIATION...FOR MCCARRAN...SOUTH/SOUTHWEST WINDS 13-17 KTS WITH
GUSTS TO 25 KTS THROUGH 18Z BEFORE GUSTS TO NEAR 30KTS ARE SEEN
BETWEEN 18Z AND 03Z TONIGHT. MOSTLY CLEAR SKIES EXPECTED.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...GENERALLY SOUTH TO SOUTHWEST WINDS 10-20 KTS WITH GUSTS
TO BETWEEN 25-30 KTS THROUGH MID MORNING. WINDS WILL THEN INCREASE
OVER MUCH OF THE AREA LATE THIS MORNING AND AFTERNOON WITH LOCAL
GUSTS TO OVER 40 MPH ESPECIALLY IN THE WESTERN MOJAVE DESERT AND
NORTHWEST ARIZONA. MOSTLY CLEAR SKIES EXPECTED.
&&
.FIRE WEATHER...A DRY SOUTHWEST FLOW WILL PERSIST ACROSS THE REGION
THROUGH THE REMAINDER OF THE WEEK AND INTO THE WEEKEND. AS A LOW
PRESSURE SYSTEM INITIALLY DEEPENS OVER THE PACIFIC NORTHWEST
TODAY...BREEZY TO WINDY CONDITIONS WILL DEVELOP...ESPECIALLY ACROSS
WESTERN SAN BERNARDINO COUNTY AND IN MOHAVE COUNTY OUTSIDE OF THE
RIVER VALLEY. GUSTS TO 40 MPH ARE LIKELY IN THESE AREAS. THE
COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITY ARE EXPECTED TO
MEET RED FLAG CRITERIA IN FIRE WEATHER ZONE 102 AND A RED FLAG
WARNING IS IN EFFECT. CONDITIONS WILL BE CLOSE TO RED FLAG CRITERIA
IN SOME OTHER AREAS BUT THE EITHER THE DURATION OR GEOGRAPHICAL
EXTENT WILL NOT BE SUFFICIENT TO WARRANT A RED FLAG WARNING...OR
FUELS ARE NOT REPORTED AS CRITICAL. SOUTHWEST WINDS WILL PERSIST
THURSDAY BUT WIND SPEEDS ARE EXPECTED TO BE SLIGHTLY LOWER THEN
NOTICEABLY LIGHTER FRIDAY.
&&
NV....RED FLAG WARNING FROM NOON TODAY TO 8 PM MST THIS EVENING FOR
NVZ465.
AZ...RED FLAG WARNING FROM NOON TODAY TO 8 PM MST THIS EVENING FOR
AZZ102.
WIND ADVISORY FROM NOON TODAY TO 7 PM MST THIS EVENING FOR
AZZ001-003.
CA...WIND ADVISORY FROM NOON TODAY TO MIDNIGHT PDT TONIGHT FOR CAZ523.
&&
UPDATE...HARRISON
PREV DISCUSSION...ADAIR/GORELOW
FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:
HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTERHazardous weather outlook, May 22, 5:23 AM MST, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 523 AM PDT WED MAY 22 2013 AZZ001-003-CAZ523-230700- NORTHWEST PLATEAU-NORTHWEST DESERTS-WESTERN MOJAVE DESERT- 523 AM PDT WED MAY 22 2013 /523 AM MST WED MAY 22 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA AND CALIFORNIA. .DAY ONE...TODAY AND TONIGHT SOUTHWEST TO WEST WINDS GUSTING OVER 40 MPH CAN BE EXPECTED OVER MUCH OF MOHAVE COUNTY ARIZONA AND NORTHERN SAN BERNARDINO COUNTY CALIFORNIA THIS AFTERNOON INTO THIS EVENING. WIND ADVISORIES ARE IN EFFECT FOR THESE AREAS. A RED FLAG WARNING IS IN EFFECT FOR NORTHWEST ARIZONA FOR VERY HIGH WILDFIRE DANGER. SEE THE LATEST WEATHER MESSAGES FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDY CONDITIONS WILL CONTINUE OVER THESE AREAS THURSDAY. SPEEDS WILL NOTICEABLY DECREASE FRIDAY INTO THE HOLIDAY WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ002-036-CAZ519>522-524>527-NVZ014>022-230700- LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-EASTERN MOJAVE DESERT-MORONGO BASIN- CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 523 AM PDT WED MAY 22 2013 /523 AM MST WED MAY 22 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SOUTHWEST WINDS GUSTING 30 TO 35 MPH CAN BE EXPECTED ACROSS MUCH OF THE REGION THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. BREEZY TO WINDY CONDITIONS WILL PERSIST THURSDAY THEN SPEEDS WILL DECREASE NOTICEABLY THROUGH THE HOLIDAY WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Red Flag Warnings in Arizona, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.